# SDR FDEA201010214139

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N316112
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS IN 657N3161-12 FITTING DUE TO INCOMING FASTENER HOLE LOCATIONS AT STA 1640, S-17R- 18R.  A REPAIR WAS ACCOMPLISHED ON STAM EA 757-5362-16-F2803, FOR POTENTIAL SHORT EDGE MARGIN CONDITIONS IN THE 657N3161-12 FITTING AT STA 1640, STRINGERS 17 AND 18R. 8110-3 , DATED 10/11/2010 ISSUED FOR DTA EVALUATION. EA F-5310-141218 ISSUED TO ESTABLISH DTA TRACKING IN THE SYS.  MAJOR ALTERATION.
